# SDR ABXA20170720085

- Difficulty date: July 20, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N317CM
- Make and model: Boeing 767338
- Aircraft serial: 24317
- Aircraft time: 97,131 hours, 27,334 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 1481
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB OF THE BULK CARGO DOOR FRAME AT BS 1481, STRINGER 30L. THE WEB WAS REPAIRED. AIRPLANE WAS GROUNDED.
